# SDR UPS98228278

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Wheel Well
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, WHEEL WELL FIRE LIGHT INTER ON CLIMBOUT.  CHECKLIST COMPLETED, LIGHT REMAINED OUT.  WHEEL WELL FIRE DETECTION SYSTEM DEFERRED IAW MEL REF 26-8.  CONTROL NR M-163903 ASSIGNED DMP COMPLIED WITH PLACARD INSTALLED.  CLEARED DEFFERAL SEE ITEM 1 P-321667, PLACARD REMOVED, OK FOR CONTINUED SERVICE.
